Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)

Contents of Volume 15, Number 1

All articles in this issue are freely accessible.

Duality relations in the theory of analytic capacity
S. Ya. Khavinson.
St. Petersburg Math. J. 15 (2004), 1-40
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1979716
An estimate for the volume entropy of nonpositively curved graph-manifolds
S. Buyalo.
St. Petersburg Math. J. 15 (2004), 41-47
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1979717
The sharp constant in the reverse Hölder inequality for Muckenhoupt weights
V. Vasyunin.
St. Petersburg Math. J. 15 (2004), 49-79
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1979718
Limiting distributions of theta series on Siegel half-spaces
F. Götze and M. Gordin.
St. Petersburg Math. J. 15 (2004), 81-102
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1979719
Classification of simple multigerms of curves in a space with symplectic structure
P. A. Kolgushkin.
St. Petersburg Math. J. 15 (2004), 103-126
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1979720
Exponential growth of spaces without conjugate points
N. D. Lebedeva.
St. Petersburg Math. J. 15 (2004), 127-137
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1979721
Backward uniqueness for the heat operator in a half-space
L. Escauriaza, G. Seregin and V. Sverák.
St. Petersburg Math. J. 15 (2004), 139-148
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Uniqueness theorem and singular spectrum in the Friedrichs model near a singular point
S. I. Yakovlev.
St. Petersburg Math. J. 15 (2004), 149-164
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1979723